CSpace
一类二阶泛函微分方程周期解存在性问题
任景莉1; 葛渭高2
2004
Source Publication数学学报
ISSN0583-1431
Volume047Issue:003Pages:569
Abstract利用重合度理论研究一类二阶泛函微分方程x″(t)+f(t,xt)x^'n+β(t)g(x(t-τt)))=p(t)的周期解问题,本文得到了周期解存在的新的结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39496
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京理工大学
Recommended Citation
GB/T 7714
任景莉,葛渭高. 一类二阶泛函微分方程周期解存在性问题[J]. 数学学报,2004,047(003):569.
APA 任景莉,&葛渭高.(2004).一类二阶泛函微分方程周期解存在性问题.数学学报,047(003),569.
MLA 任景莉,et al."一类二阶泛函微分方程周期解存在性问题".数学学报 047.003(2004):569.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[任景莉]'s Articles
[葛渭高]'s Articles
Baidu academic
Similar articles in Baidu academic
[任景莉]'s Articles
[葛渭高]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[任景莉]'s Articles
[葛渭高]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.